Research Article Open Access

On Parametric p-Valent Meromorphic Functions

Poonam Sharma

Abstract

Problem statement: In this research, we studied parametric p-valent meromorphic functions Pαf by considering two classes Mαp (β) and Mαp (λ,A) . Approach: With the help of Jack’s Lemma an inclusion relation for the class Mαp was obtained and it is shown that this class is closed by an integral operator Ic. Results: A subordination result for the class Mαp (λ,A) was proved. Consequences of main results with the results for special values of the parameter α were discussed. Conclusion/Recommendations: Our results certainly generalized several results obtained earlier as well as generate new results.

Journal of Mathematics and Statistics
Volume 6 No. 3, 2010, 253-260

DOI: https://doi.org/10.3844/jmssp.2010.253.260

Submitted On: 21 May 2010 Published On: 30 September 2010

How to Cite: Sharma, P. (2010). On Parametric p-Valent Meromorphic Functions. Journal of Mathematics and Statistics, 6(3), 253-260. https://doi.org/10.3844/jmssp.2010.253.260

  • 3,148 Views
  • 1,941 Downloads
  • 2 Citations

Download

Keywords

  • Meromorphic functions
  • starlike functions
  • convolution
  • generalized hypergeometrc functions